Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2015, Article ID 985135, 6 pages
http://dx.doi.org/10.1155/2015/985135
Research Article

Robust Fault Diagnosis Algorithm for a Class of Nonlinear Systems

Henan Mechanical and Electrical Engineering College, Xinxiang 453002, China

Received 2 March 2015; Accepted 7 October 2015

Academic Editor: James Lam

Copyright © 2015 Hai-gang Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai-gang Xu, Yue-feng Liao, and Xiao Han, “Robust Fault Diagnosis Algorithm for a Class of Nonlinear Systems,” Journal of Control Science and Engineering, vol. 2015, Article ID 985135, 6 pages, 2015. https://doi.org/10.1155/2015/985135.